A. Adimurthi, J. Giacomoni and S. Santra, Positive solutions to a fractional equation with singular nonlinearity, preprint (2017), https://arxiv.org/abs/1706.01965.
D. Applebaum, Lévy processes—from probability to finance and quantum groups, Notices Amer. Math. Soc. 51 (2004), no. 11, 1336–1347. Google Scholar
B. Barrios, E. Colorado, R. Servadei and F. Soria, A critical fractional equation with concave-convex power nonlinearities, Ann. Inst. H. Poincaré Anal. Non Linéaire 32 (2015), no. 4, 875–900. CrossrefGoogle Scholar
R. Dhanya, J. Giacomoni, S. Prashanth and K. Saoudi, Global bifurcation and local multiplicity results for elliptic equations with singular nonlinearity of super exponential growth in , Adv. Differential Equations 17 (2012), no. 3–4, 369–400. Google Scholar
R. Dhanya, E. Ko and R. Shivaji, A three solution theorem for singular nonlinear elliptic boundary value problems, J. Math. Anal. Appl. 424 (2015), no. 1, 598–612. Web of ScienceCrossrefGoogle Scholar
F. Düzgün and A. Iannizzotto, Three nontrivial solutions for nonlinear fractional Laplacian equations, Adv. Nonlinear Anal. (2016), 10.1515/anona-2016-0090. Google Scholar
G. Franzina and G. Palatucci, Fractional p-eigenvalues, Riv. Math. Univ. Parma (N.S.) 5 (2014), no. 2, 373–386. Google Scholar
M. Ghergu and V. D. Rădulescu, Multi-parameter bifurcation and asymptotics for the singular Lane–Emden–Fowler equation with a convection term, Proc. Roy. Soc. Edinburgh Sect. A 135 (2005), no. 1, 61–83. CrossrefGoogle Scholar
M. Ghergu and V. D. Rădulescu, Singular Elliptic Problems: Bifurcation and Asymptotic Analysis, Oxford Lecture Ser. Math. Appl. 37, The Clarendon Press, Oxford, 2008. Google Scholar
J. Giacomoni, T. Mukherjee and K. Sreenadh, Existence and stabilization results for a singular parabolic equation involving the fractional Laplacian, Discrete Contin. Dyn. Syst. Ser. S, to appear; https://arxiv.org/abs/1709.01906.
J. Giacomoni, T. Mukherjee and K. Sreenadh, Positive solutions of fractional elliptic equation with critical and singular nonlinearity, Adv. Nonlinear Anal. 6 (2017), no. 3, 327–354. Web of ScienceGoogle Scholar
J. Hernández and F. J. Mancebo, Singular elliptic and parabolic equations, Handbook of Differential Equations: Stationary Partial Differential Equations. Vol. III, Elsevier, Amsterdam (2006), 317–400. Web of ScienceGoogle Scholar
N. Hirano, C. Saccon and N. Shioji, Existence of multiple positive solutions for singular elliptic problems with concave and convex nonlinearities, Adv. Differential Equations 9 (2004), no. 1–2, 197–220. Google Scholar
N. Hirano, C. Saccon and N. Shioji, Brezis–Nirenberg type theorems and multiplicity of positive solutions for a singular elliptic problem, J. Differential Equations 245 (2008), no. 8, 1997–2037. Web of ScienceCrossrefGoogle Scholar
E. Ko, E. K. Lee and R. Shivaji, Multiplicity results for classes of infinite positone problems, Z. Anal. Anwend. 30 (2011), no. 3, 305–318. Google Scholar
G. Molica Bisci, V. D. Radulescu and R. Servadei, Variational Methods for Nonlocal Fractional Problems, Encyclopedia Math. Appl. 162, Cambridge University Press, Cambridge, 2016. Google Scholar
T. Mukherjee and K. Sreenadh, Critical growth fractional elliptic problem with singular nonlinearities, Electron. J. Differential Equations 54 (2016), 1–23. Google Scholar
M. Ramaswamy, R. Shivaji and J. Ye, Positive solutions for a class of infinite semipositone problems, Differential Integral Equations 20 (2007), no. 12, 1423–1433. Google Scholar
About the article
Published Online: 2018-03-21
The authors were partially funded by IFCAM (Indo-French Centre for Applied Mathematics) UMI CNRS 3494 under the project “Singular phenomena in reaction diffusion equations and in conservation laws”.